# SDR SWAA2016032950374

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 49,132 hours, 28,403 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A2982
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE PANEL INBD OF DEFECTOR RIB, LOWER AFT SUPPORT CRACKED.  R & R SUPPORT IAW SRM.
